MathSciNet Relay Station
MathSciNet bibliographic data
MR281155 54.50
De Marco, G.; Wilson, R. G. Realcompactness and partitions of unity. Proc. Amer. Math. Soc. 30 1971 189–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement